MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM VAL Y-PLATE 3 HOLES HD-7 HOLES SHAFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM VAL Y-PLATE 3 HOLES HD-7 HOLES SHAFT; PLATE, FIXATION, BONE
Model Number 02.130.353
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event reported as 2018, exact date is not known.Additional product code: hwc.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient underwent an open reduction internal fixation (orif) of the radial neck/head utilizing the variable angle (va) locking y-plate on (b)(6) 2018.It was further reported the fixation did not hold.Patient was returned to surgery on (b)(6) 2018 where surgeon removed the y-plate, four (4) va locking screws and four (4) cortex screws.This report is for one (1) 2.0mm va locking y-plate.This is report 3 of 9 for (b)(4).

Brand Name
2.0MM VAL Y-PLATE 3 HOLES HD-7 HOLES SHAFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8037612
Report Number2939274-2018-54775
Device Sequence Number1434970
Product Code HRS
UDI-Device Identifier10886982045379
UDI-Public(01)10886982045379
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150099
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.130.353
Device Catalogue Number02.130.353
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2018
Initial Report FDA Received Date11/05/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight68